# SDR CA020121006

- Difficulty date: January 2, 2002
- Submitted: February 18, 2002
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 27,312 hours
- Engine: Cfmint CFM565A1
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIR TURN BACK TO MONTREAL DUE TO MAIN LANDING DOOR NOT SHOWING PROPERLY LATCHED.   AFTER VERIFICATION,  FOUND TO BE THE SENSORS CONTAMINATED WITH GREASE AFTER AN OVERNIGHT CHECK (OVERGREASED).SENSORS CLEANED, GEAR SWING COMPLETED, SYSTEMM FOUND SERVICEABLE.
